# SDR CA000919004

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT NR 5122 FROM MSY TO MCO, THE FLIGHT CREW REPORTED: THE NOSE GEAR STEERING DISCONNECTED ON TAXI OUT (SCISSORS).  MAINTENANCE RECONNECTED THE NOSE GEAR STEERING TORQUE LINK (SCISSORS).
